Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 32, NWS Kansas City, MO

April 8, 2015Linn County, Miami County, Kansas; Bates County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 8, 2015, 3:49 PM CDT for Linn County, Miami County, Kansas; Bates County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2015, 3:49 PM CDT (20:49 UTC)
Expired
Apr 8, 2015, 4:15 PM CDT
In force
26 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Linn County, KS, Miami County, KS, Bates County, MO

The radar

The Pleasant Hill radar (KEAX), 85 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:47 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 8.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WUUS53 KEAX 082049
SVREAX
KSC107-121-MOC013-082115-
/O.NEW.KEAX.SV.W.0032.150408T2049Z-150408T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
349 PM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINN COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN MIAMI COUNTY IN EAST CENTRAL KANSAS...
  SOUTHWESTERN BATES COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 415 PM CDT

* AT 347 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINCAID...
  AND MOVING NORTHEAST AT 70 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MOUND CITY...PLEASANTON...LA CYGNE...BLUE MOUND...PRESCOTT...
  PARKER...HUME...FONTANA...WORLAND...BEAGLE...FOSTER...AMORET...NEW
  LANCASTER AND AMSTERDAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3803 9508 3848 9507 3846 9466 3805 9441
      3806 9461 3803 9462
TIME...MOT...LOC 2049Z 217DEG 62KT 3806 9516

HAIL...1.00IN
WIND...60MPH

$$

LEIGHTON
2 follow-up statements
802 
WWUS53 KEAX 082105
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 PM CDT WED APR 8 2015

KSC107-121-MOC013-082115-
/O.CON.KEAX.SV.W.0032.000000T0000Z-150408T2115Z/
MIAMI KS-LINN KS-BATES MO-
405 PM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINN AND
SOUTHERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHWESTERN
BATES COUNTY IN WEST CENTRAL MISSOURI UNTIL 415 PM CDT...

AT 402 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RICHMOND TO PRESCOTT...AND MOVING NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PLEASANTON...LA CYGNE...PARKER...HUME...FONTANA...BEAGLE...FOSTER...
WORLAND...AMORET AND NEW LANCASTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3803 9508 3848 9507 3846 9466 3805 9441
      3806 9461 3803 9462
TIME...MOT...LOC 2105Z 216DEG 53KT 3841 9520 3811 9469

HAIL...0.88IN
WIND...60MPH

$$

LEIGHTON
161 
WWUS53 KEAX 082114
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
414 PM CDT WED APR 8 2015

KSC107-121-MOC013-082123-
/O.EXP.KEAX.SV.W.0032.000000T0000Z-150408T2115Z/
MIAMI KS-LINN KS-BATES MO-
414 PM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR LINN AND SOUTHERN MIAMI
COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHWESTERN BATES COUNTY IN
WEST CENTRAL MISSOURI WILL EXPIRE AT 415 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM.

LAT...LON 3803 9508 3848 9507 3846 9466 3805 9441
      3806 9461 3803 9462
TIME...MOT...LOC 2113Z 216DEG 53KT 3851 9511 3820 9460

$$

LEIGHTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 3:39 PM CDT, 10 minutes earlier.

Area forecast discussion, Apr 8, 3:39 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
339 PM CDT Wed Apr 8 2015

.SHORT TERM...(This Evening through Saturday Afternoon)
Issued at 339 PM CDT WED APR 8 2015

As expected...a very busy afternoon/evening ahead of us as storms
push into the region from the southwest. Latest sfc analysis now
places stationary/warm front just south of the KC metro with
extension east-northeast into north-central Missouri. Fcst models continue
to indicate this boundary will lift northward this evening as
pressure falls occur in advance of a leeside low which will drop into
the Kansas High Plains overnight. To the south of the
boundary...latest SPC mesoanalysis shows a uncapped atmosphere with
MLCAPE values ranging anywhere between 2000-4000 J/kg. Wind fields
aloft continue to increase and latest analysis indicating 0-6 km bulk
shear magnitudes of nearly 45-50 kts. Quick look at both the 7.4
micron Sounder imagery and standard water vapor shows lead shortwave
trough working east-northeast along the Kansas/Oklahoma border...with
severe convection along its eastern flank in southeastern Kansas.
With time this afternoon...its this activity that will track just south
of the KC Metro...with strong winds and large hail being the main
concerns. In light of this development....severe thunderstorm watch
35 has been issued for areas south and east of the KC Metro through
00Z this evening.

After this initial round moves east...attention will again be drawn
upstream as additional activity develops across the Central Plains of
Kansas. All operational and high-resolution models show activity
continuing to overspread the area during the early overnight hours.
Just how far north the severe activity gets will depend upon how far
the boundary retreats during the evening/early overnight hours
tonight. Current thinking suggests the tornado threat will increase
heading into the overnight hours as low-level jet increases just
above the deck to nearly 55 kts. Increasing wind fields in the lower
levels of the atmosphere combined with backed low-level flow along
and near the retreating boundary will likely result in an increased
tornado threat as low-level helicity values increase. Its very likely
that the current severe thunderstorm watch will be replaced with a
tornado box as the evening hours progress.

In addition to the severe threat...concerns are also beginning to
increase for possible heavy rain and flash flooding as renewed
convection tracks east across areas that have already received heavy
rain in recent days. Collaboration with NESDIS satellite analysis
branch...WPC heavy rainfall desk...and adjacent WFOs has pretty much
verified concerns that strengthening low-level jet will interact with
lingering front/outflow boundaries overnight. Combine this with PWAT
values that are anywhere between 2-3 standard deviations above
normal...and the potential backbuilding of new developing
convection...cannot rule out localized flash flooding during the
evening and overnight hours. As a result...a flash flood watch has
been issued from 21z this afternoon through 15z Thu morning.

Activity should slowly come to an end during the early morning hrs.
After this...renewed convection is expected to develop along the main
cold front that is still progged to move through the area tomorrow
morning. Overall severe threat should increase as activity tracks
east of Route 65...and a few strong wind gusts/large hail producing
thunderstorms cannot be ruled out. Latest day 2 SPC outlook has
extreme eastern fringes of our area outlooked for possible severe on
Thursday...as this seems reasonable based on latest timing of fropa.

Beyond this...drier weather to return both Thursday night and Friday
as shortwave ridging moves over the area. Temps will definitely be
cooler as cold air advection infiltrates the area following Thursday's
front. Dry weather to continue through Saturday as sfc high pressure
slides to our east.

.LONG TERM...(Saturday Evening through Wednesday)
Issued at 339 PM CDT WED APR 8 2015

Several rounds of thunderstorms are possible early next week as a
series of systems move through the area. On Sunday, a weak cold
front is expected to pass through the northern and central Plains,
bringing some scattered thunderstorms to the majority of the region.
Low-level flow will recover to the south southeast quickly after the
front passes, allowing moisture to stream back into the region by
Monday and temperatures to increase.

Both the EC and GFS bring a deep upper low into the central Plains
by Monday night or Tuesday morning, resulting in several periods of
showers and storms from Monday through Wednesday when the system
lifts out of the region. Flow and resultant shear will be strong
with this system, but it's too early to tell if severe weather will
be possible during this timeframe. Above normal temperatures look
likely behind the system as it lifts to the northeast and strong
southwest flow continues in its wake.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1243 PM CDT WED APR 8 2015

Very challenging fcst as low stratus prevails over area terminals
this afternoon. To make things worse...convection expected to refire
later this afternoon and evening. With IFR conditions prevailing at
all sites at issuance time...have prolonged IFR mention for another
few hrs. Current thinking is that some improvements will occur after
21z time frame just before convection starts to approach from the
west. Restrictions below alternate mins will be common for the next
few hrs. Beyond this...expect categorical improvements to MVFR before
storms move in from the west after 23z. Some questions on how far
north this activity will be...but current thinking is developing
storms will not make it as far north as STJ. For the remaining
sites...have included thunder mention after the 22z time frame.
Activity should push east early this evening with additional rounds
likely focused south and east of the KC metro. Additional storms
possible tomorrow morning as main cold front moves through the area.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Thursday morning FOR KSZ057-060-
     103>105.

MO...FLASH FLOOD WATCH through Thursday morning FOR MOZ028>033-
     037>040-043>046-053-054.

&&

SHORT TERM...32
LONG TERM...LAFLIN
AVIATION...32
Hazardous weather outlook, Apr 8, 3:08 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
308 PM CDT WED APR 8 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-092015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
308 PM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN
 KANSAS THIS AFTERNOON...AND WILL SPREAD NORTHEAST INTO THE REST OF
 THE OUTLOOK AREA THIS EVENING. VERY LARGE HAIL...DAMAGING WINDS...
 AND A FEW TORNADOES ARE POSSIBLE WITH THE STRONGEST STORMS. FLASH
 FLOODING WILL ALSO BE A CONCERN...ESPECIALLY IN AREAS ALONG AND
 SOUTH OF THE MISSOURI RIVER. STORMS WILL CONTINUE INTO THE OVERNIGHT
 HOURS...BUT THE SEVERE THREAT SHOULD BEGIN TO DECREASE AFTER
 MIDNIGHT.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 ADDITIONAL STRONG STORMS ARE POSSIBLE EARLY THURSDAY AFTERNOON...
 ESPECIALLY EAST OF THE HWY 65 CORRIDOR IN MISSOURI. STORMS WILL MOVE
 EAST OF THE AREA BY EARLY EVENING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF

In the hours before

Special weather statement, Apr 8, 9:54 AM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
954 AM CDT WED APR 8 2015

MOZ038-039-081530-
LAFAYETTE MO-SALINE MO-
954 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE AND
SOUTHEASTERN LAFAYETTE COUNTIES UNTIL 1030 AM CDT...

AT 952 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SWEET SPRINGS...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SWEET SPRINGS AND MARSHALL.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 59 AND 77.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3895 9321 3894 9358 3907 9358 3916 9318
TIME...MOT...LOC 1455Z 253DEG 25KT 3898 9346

AEP
Special weather statement, Apr 8, 10:06 AM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1006 AM CDT WED APR 8 2015

MOZ005-081530-
HARRISON MO-
1006 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARRISON COUNTY UNTIL 1030 AM
CDT...

AT 1001 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BETHANY...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BETHANY...RIDGEWAY...EAGLEVILLE...CAINSVILLE...MOUNT MORIAH AND
  BLYTHEDALE.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 91 AND 109.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4048 9378 4047 9377 4042 9376 4026 9377
      4023 9420 4044 9421 4056 9378
TIME...MOT...LOC 1506Z 245DEG 25KT 4029 9406

AEP
Special weather statement, Apr 8, 10:33 AM CDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1033 AM CDT WED APR 8 2015

MOZ039-081615-
SALINE MO-
1033 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE COUNTY UNTIL 1115
AM CDT...

AT 1031 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MARSHALL...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MARSHALL.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3913 9293 3913 9294 3912 9295 3910 9294
      3901 9300 3900 9302 3901 9336 3917 9335
      3919 9289
TIME...MOT...LOC 1533Z 274DEG 25KT 3907 9324

AEP
Local storm report, Apr 8, 11:20 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1120 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             MARSHALL                39.12N 93.20W
04/08/2015  M1.00 INCH       SALINE             MO   TRAINED SPOTTER

            PEA TO QUARTER SIZE HAIL FALLING.

&&

KBRONIS
Local storm report, Apr 8, 1:45 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
145 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TORNADO          5 SE AMORET             38.20N 94.52W
04/07/2015                   BATES              MO   EMERGENCY MNGR

            BRIEF TORNADO DESTOYED 60 FOOT MACHINE SHOP AND REMOVED
            SHINGLES OF HOUSE GARAGE. PRELIMINARY RATING EF0.

&&

APIETRYC

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:39 PM CDTSevere Thunderstorm WarningEAXLinn, Miami51 min
Apr 7, 9:25 PM CDTSevere Thunderstorm WarningEAXLinn50 min
Apr 8, 5:03 AM CDTSpecial Weather StatementEAXAtchison27 min
Apr 8, 5:48 AM CDTSevere Thunderstorm WarningEAXJohnson, Miami42 min
Apr 8, 5:50 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan40 min
Apr 8, 6:22 AM CDTDense Fog AdvisoryEAXAtchison, Doniphan, Johnson, Leavenworth, Miami, Wyandotte5 hr
Apr 8, 2:51 PM CDTFlash Flood WatchEAXJohnson, Leavenworth, Linn, Miami, Wyandotte8 hr
Apr 8, 4:16 PM CDTSpecial Weather StatementEAXLinn44 min
Apr 8, 4:36 PM CDTSevere Thunderstorm WarningEAXLinn, Miami39 min
Apr 8, 5:10 PM CDTSpecial Weather StatementEAXWyandotte35 min
Apr 8, 5:30 PM CDTSevere Thunderstorm WarningEAXWyandotte30 min
Apr 7, 9:42 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette48 min
Apr 7, 9:44 PM CDTTornado WarningEAXBates31 min
Apr 7, 10:12 PM CDTSpecial Weather StatementEAXCarroll48 min
Apr 7, 10:15 PM CDTSevere Thunderstorm WarningEAXBates, Cass45 min
Apr 7, 10:26 PM CDTSpecial Weather StatementEAXLafayette34 min
Apr 7, 10:52 PM CDTSevere Thunderstorm WarningEAXSaline38 min
Apr 7, 11:00 PM CDTSpecial Weather StatementEAXHenry45 min
Apr 8, 6:29 AM CDTSpecial Weather StatementEAXCass46 min
Apr 8, 6:30 AM CDTSpecial Weather StatementEAXBuchanan30 min
Apr 8, 6:36 AM CDTSevere Thunderstorm WarningEAXBates, Cass39 min
Apr 8, 7:02 AM CDTSpecial Weather StatementEAXRay28 min
Apr 8, 7:12 AM CDTSevere Thunderstorm WarningEAXBates, Cass25 min
Apr 8, 7:14 AM CDTSevere Thunderstorm WarningEAXJackson, Ray46 min
Apr 8, 7:45 AM CDTSevere Thunderstorm WarningEAXCass, Jackson30 min
Apr 8, 7:53 AM CDTSevere Thunderstorm WarningEAXCarroll, Livingston37 min
Apr 8, 8:02 AM CDTSevere Thunderstorm WarningEAXJohnson43 min
Apr 8, 8:17 AM CDTSevere Thunderstorm WarningEAXCarroll28 min
Apr 8, 8:27 AM CDTSpecial Weather StatementEAXChariton33 min
Apr 8, 8:35 AM CDTSevere Thunderstorm WarningEAXJohnson44 min
Apr 8, 8:37 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston38 min
Apr 8, 8:48 AM CDTSpecial Weather StatementEAXGentry, Nodaway, Worth42 min
Apr 8, 8:57 AM CDTSpecial Weather StatementEAXMacon48 min
Apr 8, 9:02 AM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph38 min
Apr 8, 9:09 AM CDTSpecial Weather StatementEAXPettis36 min
Apr 8, 9:15 AM CDTSevere Thunderstorm WarningEAXPettis, Saline45 min
Apr 8, 9:37 AM CDTSpecial Weather StatementEAXDaviess38 min
Apr 8, 9:39 AM CDTSpecial Weather StatementEAXCooper51 min
Apr 8, 9:52 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline19 min
Apr 8, 9:54 AM CDTSpecial Weather StatementEAXSaline36 min
Apr 8, 10:06 AM CDTSpecial Weather StatementEAXHarrison24 min
Apr 8, 10:33 AM CDTSpecial Weather StatementEAXSaline42 min
Apr 8, 5:24 PM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Pettis51 min
Apr 8, 5:50 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton18 min
Apr 8, 6:06 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Randolph, Saline54 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.